A maximum principle for frequency dependent selection

Sigmund K (1987). A maximum principle for frequency dependent selection. Mathematical Biosciences 84 (2): 189-195. DOI:10.1016/0025-5564(87)90091-5.

Full text not available from this repository.

Abstract

If the evolutionary game dynamics of a strategic model is a Shahshahani gradient, then so is the corresponding frequency dependent selection equation of the genetic model. In particular, a maximum principle is valid whenever the phenotypes are mixtures of two alternatives.

Item Type: Article
Research Programs: System and Decision Sciences - Core (SDS)
Depositing User: Romeo Molina
Date Deposited: 11 Apr 2016 07:32
Last Modified: 29 Aug 2016 13:09
URI: http://pure.iiasa.ac.at/12554

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313